# SDR 2000UALA00509

- Difficulty date: August 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 38,317 hours, 21,046 cycles
- Engine: Ge CFM56*
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION.  *S/D*  LEFT ELEVATOR TAB INBOARD HINGE FITTING BEARING AND HARDWARE HAVE EXCESSIVE WEAR.  REMOVED TAB, REPLACED MOST INBOARD HINGE BUSHINGS AND BOLT.
